# SDR DALA2023030501621

- Difficulty date: March 1, 2023
- Submitted: March 5, 2023
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 21,896 hours, 2,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3507, CABIN EMERGENCY LIGHT ON DELTA ONE RH SIDE FROM DR R1 TO DR R2 STAYS ON. CORRECTIVE ACTION: REPLACED SSPC 203XY PER A350 AMM 24-74-32. OPS CHECKS GOOD. (LP4159294)
